A Generating Function for the Diagonal T-2n,T-n in Triangles

Dmitry V. Kruchinin, Vladimir V. Kruchinin

    Research output: Contribution to journalArticle

    Original languageEnglish
    JournalJournal of Integer Sequences
    Volume18
    Issue number4
    Publication statusPublished - 2015

    Cite this

    A Generating Function for the Diagonal T-2n,T-n in Triangles. / Kruchinin, Dmitry V.; Kruchinin, Vladimir V.

    In: Journal of Integer Sequences, Vol. 18, No. 4, 2015.

    Research output: Contribution to journalArticle

    Kruchinin, Dmitry V. ; Kruchinin, Vladimir V. / A Generating Function for the Diagonal T-2n,T-n in Triangles. In: Journal of Integer Sequences. 2015 ; Vol. 18, No. 4.
    @article{af459c632b7840d1b07983c83f81eeb0,
    title = "A Generating Function for the Diagonal T-2n,T-n in Triangles",
    author = "Kruchinin, {Dmitry V.} and Kruchinin, {Vladimir V.}",
    year = "2015",
    language = "English",
    volume = "18",
    journal = "Journal of Integer Sequences",
    issn = "1530-7638",
    publisher = "University of Waterloo",
    number = "4",

    }

    TY - JOUR

    T1 - A Generating Function for the Diagonal T-2n,T-n in Triangles

    AU - Kruchinin, Dmitry V.

    AU - Kruchinin, Vladimir V.

    PY - 2015

    Y1 - 2015

    M3 - Article

    VL - 18

    JO - Journal of Integer Sequences

    JF - Journal of Integer Sequences

    SN - 1530-7638

    IS - 4

    ER -